# SDR CALA2024061001763

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T25421
- Condition: Corroded
- Location: Bs 1153-1175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5310-1-2512 (B767-53-3-7154) CORROSION ON THE LOWER SURFACE OF THE PANEL SUP PORTS/ INTERCOSTALS, IN THE "BOX" AREA, FROM STA.1153 TO STA.117 5, LBL24 TO RBL24, LOCATED JUST BELOW THE ALC FLOOR.#3422 FWD SUPPORT WAS REMOVED AND FOUND TO BE OUT OF LIMITS. NOMINAL T HICKNESS .071 REMOVED .020 REM .051 FWD SUPPORT SPLICE WAS REPLA CED NEW PART NO 146T5000-92 IAW B767-300 SRM 51-40-02 AND BOEING DWG NO 146T5000. SEE NONROUTINE 170098-0100-0081 FOR DETAILS
